1501.04024v2.pdf (378.48 kB)

Calabi-Yau threefolds fibred by Kummer surfaces associated to products of elliptic curves

Download (378.48 kB)
journal contribution
posted on 08.10.2018, 10:41 by Charles F. Doran, Andrew Harder, A.Y. Novoseltsev, Alan Thompson
We study threefolds fibred by Kummer surfaces associated to products of elliptic curves, that arise as resolved quotients of threefolds fibred by certain lattice polarized K3 surfaces under a fibrewise Nikulin involution. We present a general construction for such surfaces, before specializing our results to study Calabi-Yau threefolds arising as resolved quotients of threefolds fibred by mirror quartic K3 surfaces. Finally, we give some geometric properties of the Calabi-Yau threefolds that we have constructed, including expressions for Hodge numbers.

Funding

C. F. Doran and A. Y. Novoseltsev were supported by the Natural Sciences and Engineering Resource Council of Canada (NSERC), the Pacific Institute for the Mathematical Sciences (PIMS), and the McCalla Professorship at the University of Alberta. A. Harder was supported by an NSERC Post-Graduate Scholarship. A. Thompson was supported by a Fields-Ontario-PIMS Postdoctoral Fellowship with funding provided by NSERC, the Ontario Ministry of Training, Colleges and Universities, and an Alberta Advanced Education and Technology Grant.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Proceedings of Symposia in Pure Mathematics

Volume

93

Pages

263 - 287

Citation

DORAN, C.F. ... et al., 2016. Calabi-Yau threefolds fibred by Kummer surfaces associated to products of elliptic curves. IN: Bouchard, V. ... et al. (eds.) String-Math 2014, June 9–13, University of Alberta, Edmonton, Alberta, Canada. Providence, Rhode Island: American Mathematical Society, pp. 263-287.

Publisher

© American Mathematical Society

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Acceptance date

16/10/2015

Publication date

2016

Notes

First published in Proceedings of Symposia in Pure Mathematics in volume 93, 2016, published by the American Mathematical Society

ISBN

9781470419929;9781470430153

ISSN

0082-0717

Book series

Proceedings of Symposia in Pure Mathematics;93

Language

en

Exports

Logo branding

Keywords

Exports